# SDR SWAA2017091116220

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 38,381 hours, 18,097 cycles
- Engine: CFM567
- Engine time: 5,586 hours, 3,165 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 400, THE LEFT ENGINE OVERHEATED TO 910 DEGREES WITH POWER RETARDED.  DIVERTED, DECLARED EMERGENCY, AND SHUTDOWN THE ENGINE.  R & R THE NR 1 ENGINE IAW MT.
